Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Irritation in the vagina after using condom. Cure?

I had protected sex with my boyfriend on Thursday, we use durex condoms . This was not my first time so I don t think I am allergic to them. However I have now got slight irritation on my vagina labia . No discharge, or odd smells. Just slightly sore and uncomfortable, I think it might be in a way friction burn . Do you have any idea what could help ease this and possibly cure it?
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  547
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013

I appreciate your query

You might be experiencing mild friction due to irritation by the condom.

This is quite common with condom use.

You can easily remedy it by using some lubricant alongwith the condom prior to sexual intercourse.

( eg . Lubic gel ) etc.
You might use a local cream such as Onabet - B to ease the vaginal itching meanwhile.

Also, prelubricated and super thin condoms are available in various brands to reduce irritation, burning and friction.

If this does not cure it, and the vaginal irritation persists or increases, please see a doctor for an examination and to rule out any infection.

Do not vigorously clean or rub your labia and private parts or use any medicated lotions or cleansers.

Mild warm water is the best for cleaning.

Keep yourself dry, avoid moisture, use cotton underpants.

Hope this helps.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor